Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Lecture Notes in Biomathematics (83): Mathematical and Statistical Approaches to AIDS Epidemiology by C. Castillo-Chavez

Reviewed Work: Lecture Notes in Biomathematics (83): Mathematical and Statistical Approaches to AIDS Epidemiology by C. Castillo-Chavez
Review by: Noah Jamie Robinson
Journal of Epidemiology and Community Health (1979-)
Vol. 45, No. 3 (Sep., 1991), pp. 253-254
Published by: BMJ
Stable URL: http://www.jstor.org/stable/25567196
Page Count: 2
  • Read Online (Free)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
Part of Sustainability